This website uses cookies to ensure you get the best experience on our website.
Accept Cookies
Learn More
Green Journals
Home
Hijacked
Contact Us
More
Simulation
Green Recruitments
About Us
Blog
Login
Register
English
English
Français
العربية
Journal Report
Sbornik Mathematics
Download PDF
Print
Journal Information
Journal Title
Sbornik Mathematics
Publisher
Steklov Mathematical Institute of Russian Academy of Sciences
ISSN
1064-5616
E-ISSN
1468-4802
Database
SCOPUS
Domain
Physical Sciences
Classification History
Year
A+
A
B
C
2026
✓
✓
2025
✓
✓
2024
✓
✓
2023
✓
✓
2021/2022
✓
✓
2020
✓
✓
2019
✓
✓
2018
✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
On the extension of one-parameter operator semigroups to completions of Archimedean vector lattices
Eduard Yur'evich Emelyanov
2026
Vol. 217
Issue 2
Pages 190-196
DOI:
10.4213/sm10244e
Corrections to the paper "On the degree of Fano threefolds with canonical Gorenstein singularities", Sb. Math., 196:1 (2005), 77-114
Yuri Gennadievich Prokhorov
2026
Vol. 217
Issue 3
Pages 442-445
DOI:
10.4213/sm10436e
Critical vector spaces and extremal $L$-varieties
Alexey Vladimirovich Kislitsin
2026
Vol. 217
Issue 1
Pages 83-90
DOI:
10.4213/sm10232e
Modular values of continuants with fixed prefixes and endings
Igor' Davidovich Kan
2026
Vol. 217
Issue 1
Pages 50-82
DOI:
10.4213/sm10170e
Classification of three-dimensional mappings with surface pseudo-Anosov dynamics
Olga Vital'evna Pochinka, Ekaterina Evgen'evna Chilina
2026
Vol. 217
Issue 3
Pages 396-416
DOI:
10.4213/sm10316e
Topological classification of Hamiltonian systems on two-dimensional symplectic manifolds with generic singularities
Elena Alexandrovna Kudryavtseva, Vladislav Igorevich Sidel'nikov
2026
Vol. 217
Issue 7
Pages 1038-1076
DOI:
10.4213/sm10405e
Siegel-Szász extremal problem for a power weight
Dmitry Viktorovich Gorbachev, Anatoliy Dmitrievich Manov
2026
Vol. 217
Issue 3
Pages 342-368
DOI:
10.4213/sm10268e
Massey products and relations in the cohomology of Steenrod algebras
Fedor Yur'evich Popelenskii
2026
Vol. 217
Issue 2
Pages 226-269
DOI:
10.4213/sm10330e
Semicontinuity bounds for the von Neumann entropy and partial majorization
Maksim Evgenievich Shirokov
2026
Vol. 217
Issue 6
Pages 871-897
DOI:
10.4213/sm10371e
Almost Lorentzian problems in the Grushin plane
Vladimir Sergeevich Petukhov, Yurii Leonidovich Sachkov
2026
Vol. 217
Issue 5
Pages 740-758
DOI:
10.4213/sm10340e
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 31, 2026 16:45